This is a common question because SARMs are often mistaken for steroids, since some of their side-effects and the kinds of benefits they give are seen as similar. Fortunately, SARMs and steroids are quite different, and the two should not be confused with one another. For example, steroids has far sharper and more permanent consequences than even SARMs do, and SARMs can sometimes have dangerous side-effects: but still nowhere near as bad as steroids.
SARMs can, however, sometimes increase aggression in people. Men of course would be the primary suspect in this situation: that much testosterone in your body is, without a doubt, likely to make you far more aggressive. It’ll make getting and staying mad that much easier.
You may also notice various different aspects of your mood behaving differently than how you’d like. There are other elements of SARMs that affect your mood as well: keep in mind please that this is a drug that does affect your hormones and therefore can also have an effect on your mood as well. This is something you should be aware of – and attempt to control – while you consume SARMs.